# SDR DALA2021011900323

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 105,620 hours, 15,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARDED FUNCTION INOPERATIVE.  MAINTENANCE FOUND 2 SPRINGS MISSING.  REPLACED OVERHEAD EMERGENCY LIGHT SWITCH GUARD.  SYSTEM OPERATION IS NORMAL.
